# SDR HALA0600398

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 6,357 hours, 15,785 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AT FL250, A BOOM SOUND WAS NOTED WITH NO LOSS OF PRESSURIZATION.  RT PACK SHUT AUTO DOWN.  FOUND CLAMP LOOSE ON INLET AIR DUCT TO WATER SEPARATOR.  RESECURED DUCT AND CLAMP.  OPS CHECK AND LEAK CK AND SECURITY CHECK OK.
